# SDR DL75E091472

- Difficulty date: September 13, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 26,154 hours, 8,787 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING GATE A/C UNABLE TO TURN RIGHT, ALL HYD IND NORMAL, A/C CAN TURN LEFT.  INSPECTED STEERING CABLES AND PULLEY, FOUND ALL NORMAL.  REMOVED STEERING ACTUATOR COVER AND LUBRICATED ACTUATOR COMMAND MECHANISM.  OPS CHECK GOOD.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
